Advertisement

Ukrainian Mathematical Journal

, Volume 61, Issue 1, pp 86–98 | Cite as

Approximation of conjugate differentiable functions by their Abel–Poisson integrals

  • K. M. Zhyhallo
  • Yu. I. Kharkevych
Article

We obtain the exact values of upper bounds of approximations of classes of periodic conjugate differentiable functions by their Abel–Poisson integrals in uniform and integral metrics.

Keywords

Fourier Series Trigonometric Polynomial Sharp Estimate Equality Sign Conjugate Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. I. Stepanets, Classification and Approximation of Periodic Functions [in Russian], Naukova Dumka, Kiev (1987).zbMATHGoogle Scholar
  2. 2.
    A. I. Stepanets, Methods of Approximation Theory [in Russian], Vol. 1, Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev (2002).Google Scholar
  3. 3.
    S. M. Nikol’skii, “Approximation of functions by trigonometric polynomials in the mean,” Izv. Akad. Nauk SSSR, Ser. Mat. , 10, No. 6, 207–256 (1946).Google Scholar
  4. 4.
    S. B. Stechkin and S. A. Telyakovskii, “On approximation of differentiable functions by trigonometric polynomials in the metric of L,” Tr. Mat. Inst. Akad. Nauk SSSR, 88, 20–29 (1967).zbMATHGoogle Scholar
  5. 5.
    V. P. Motornyi, “Approximation of periodic functions by trigonometric polynomials in the mean,” Mat. Zametki, 16, No. 1, 15–26 (1974).zbMATHMathSciNetGoogle Scholar
  6. 6.
    N. P. Korneichuk, Extremal Problems in Approximation Theory [in Russian], Nauka, Moscow (1976).Google Scholar
  7. 7.
    P. Pych, “Approximation of functions in L- and C-metrics,” Ann. Soc. Math. Pol., 1, No. 11, 61–76 (1967).MathSciNetGoogle Scholar
  8. 8.
    I. P. Natanson, “On the order of approximation of a continuous 2π-periodic function by its Poisson integral,” Dokl. Akad. Nauk SSSR, 72, 11–14 (1950).zbMATHMathSciNetGoogle Scholar
  9. 9.
    A. F. Timan, “Sharp estimate for the remainder in the approximation of periodic differentiable functions by Poisson integrals,” Dokl. Akad. Nauk SSSR, 72, 11–14 (1950).Google Scholar
  10. 10.
    B. S. Nagy, “Sur l’ordre de l’approximation d’une fonction par son integrale de Poisson,” Acta Math. Acad. Sci. Hung., 1, 183–188 (1950).zbMATHCrossRefGoogle Scholar
  11. 11.
    L. V. Malei, “Sharp estimate for approximation of quasismooth functions by Poisson integrals,” Dokl. Akad. Nauk Belorus. SSR, Ser. Fiz.-Tekh., No. 3, 25–32 (1961).Google Scholar
  12. 12.
    L. I. Bausov, “Linear methods for summation of Fourier series with given rectangular matrices. I,” Izv. Vyssh. Uchebn. Zaved., 46, No. 3, 15–31 (1965).MathSciNetGoogle Scholar
  13. 13.
    É. L. Stark, “Complete asymptotic expansion for the upper bound of the deviation of functions from Lip1 from their singular Abel–Poisson integral,” Mat. Zametki, 13, No. 1, 21–28 (1973).zbMATHMathSciNetGoogle Scholar
  14. 14.
    V. A. Baskakov, “Some properties of Abel–Poisson-type operators,” Mat. Zametki, 17, No. 2, 169–180 (1975).zbMATHMathSciNetGoogle Scholar
  15. 15.
    V. A. Baskakov, “Asymptotic estimates for approximation of conjugate functions by conjugate Abel–Poisson integrals,” in: Application of Functional Analysis to Approximation Theory [in Russian], Issue 5, Kalinin (1975), pp. 14–20.Google Scholar
  16. 16.
    L. P. Falaleev, “Approximation of conjugate functions by generalized Abel–Poisson operators,” Mat. Zametki, 67, No. 4, 595–602 (2000).zbMATHMathSciNetGoogle Scholar
  17. 17.
    L. P. Falaleev, “On approximation of functions by generalized Abel–Poisson operators,” Sib. Mat. Zh., 42, No. 4, 926–936 (2001).zbMATHMathSciNetGoogle Scholar
  18. 18.
    K. M. Zhyhallo and Yu. I. Kharkevych, “Complete asymptotics of the deviation of a class of differentiable functions from the set of their harmonic Poisson integrals,” Ukr. Mat. Zh., 54, No. 1, 43–52 (2002).CrossRefGoogle Scholar
  19. 19.
    I. S. Gradshtein and I. M. Ryzhik, Tables of Integrals, Sums, Series, and Products [in Russian], Fizmatgiz, Moscow (1963).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  • K. M. Zhyhallo
    • 1
  • Yu. I. Kharkevych
    • 1
  1. 1.Volyn National UniversityLuts’kUkraine

Personalised recommendations